# SDR SWAA2022030727359

- Difficulty date: April 16, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LH Z ANGLE BETWEEN STA 767-787 CORROSION AROUND NUTPLATE HOLES / REMOVED AND EVALUATED CORROSION; ORIGINAL THICKNESS .040' LOSS OF .006' WITH .034' REMAINING. BLEEND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED Z-ANGLE SECTION STA 757 TO 847 LH AND ACCOMPLISHED REPAIR SPLICE AT STA 757 PER SRM 53-00-53-2R-5 AND DWG 146A7500 REV-
